Follow
Michael Wolf
Title
Cited by
Cited by
Year
The Teichmüller theory of harmonic maps
M Wolf
Journal of differential geometry 29 (2), 449-479, 1989
2801989
Infinite energy harmonic maps and degeneration of hyperbolic surfaces in moduli space
M Wolf
Journal of differential Geometry 33 (2), 487-539, 1991
891991
Teichmüller space is not Gromov hyperbolic
HA Masur, M Wolf
AI Math, 1995
861995
The Weil–Petersson isometry group
H Masur, M Wolf
Geometriae Dedicata 93, 177-190, 2002
772002
On realizing measured foliations via quadratic differentials of harmonic maps to R-trees
M Wolf
Journal d'Analyse Mathematique 68, 107-120, 1996
521996
Teichmüller theory and handle addition for minimal surfaces
M Weber, M Wolf
Annals of mathematics, 713-795, 2002
512002
High energy degeneration of harmonic maps between surfaces and rays in Teichmüller space
M Wolf
Topology 30 (4), 517-540, 1991
511991
Harmonic maps from surfaces to R-trees
M Wolf
Mathematische Zeitschrift 218 (1), 577-593, 1995
501995
The grafting map of Teichmüller space
K Scannell, M Wolf
Journal of the American Mathematical Society 15 (4), 893-927, 2002
48*2002
Polynomial cubic differentials and convex polygons in the projective plane
D Dumas, M Wolf
Geometric and Functional Analysis 25 (6), 1734-1798, 2015
452015
Minimal surfaces with the area growth of two planes: the case of infinite symmetry
W Meeks III, M Wolf
Journal of the American Mathematical Society 20 (2), 441-465, 2007
322007
Harmonic extensions of quasiconformal maps to hyperbolic space
R Hardt, M Wolf
Indiana University Mathematics Journal, 155-163, 1997
321997
Projective structures, grafting and measured laminations
D Dumas, M Wolf
Geometry & Topology 12 (1), 351-386, 2008
302008
Projective structures, grafting and measured laminations
D Dumas, M Wolf
Geometry & Topology 12 (1), 351-386, 2008
302008
The plumbing of minimal area surfaces
M Wolf, B Zwiebach
Journal of Geometry and Physics 15 (1), 23-56, 1994
281994
Minimal surfaces of least total curvature and moduli spaces of plane polygonal arcs
M Weber, M Wolf
arXiv preprint math/9805117, 1998
271998
An embedded genus-one helicoid
M Weber, D Hoffman, M Wolf
Annals of mathematics, 347-448, 2009
262009
Nonlinear partial differential equations in differential geometry
R Hardt, M Wolf
American Mathematical Soc., 1994
241994
Measured foliations and harmonic maps of surfaces
Journal of Differential Geometry 49, 437-467, 1998
22*1998
Real analytic structures on the moduli space of curves
M Wolf, S Wolpert
American Journal of Mathematics 114 (5), 1079-1102, 1992
221992
The system can't perform the operation now. Try again later.
Articles 1–20